HomeLatest ThreadsGreatest ThreadsForums & GroupsMy SubscriptionsMy Posts
DU Home » Latest Threads » Forums & Groups » Main » General Discussion (Forum) » Blood Pressure Medicine I...

Wed Jul 25, 2018, 03:48 PM

Blood Pressure Medicine Is Recalled

Dr. Harry Lever, a cardiologist at the Cleveland Clinic, said he was concerned about quality control of generic medicines, like valsartan, made in China and India. He believes that manufacturers should be more transparent about where their active ingredients are made.

“It’s not just valsartan,” Dr. Lever said. “It’s becoming very difficult for me to write prescriptions at all. There are so many drugs that are coming in from India and China and companies are buying and selling each other and you don’t know what’s what.”


https://www.nytimes.com/2018/07/16/health/fda-blood-pressure-valsartan.html

2 replies, 1506 views

Reply to this thread

Back to top Alert abuse

Always highlight: 10 newest replies | Replies posted after I mark a forum
Replies to this discussion thread
Arrow 2 replies Author Time Post
Reply Blood Pressure Medicine Is Recalled (Original post)
womanofthehills Jul 2018 OP
keithbvadu2 Jul 2018 #1
womanofthehills Jul 2018 #2

Response to womanofthehills (Original post)

Wed Jul 25, 2018, 06:21 PM

1. 2008 Chinese heparin adulteration

2008 Chinese heparin adulteration

https://en.wikipedia.org/wiki/2008_Chinese_heparin_adulteration

The raw material for the recalled heparin batches was processed in China from pig's intestines by the American pharmaceutical firm Scientific Protein Laboratories.[3][4][5] The U.S. Food and Drug Administration was quoted as stating that at least 81 deaths were believed to be linked to a raw heparin ingredient imported from the People's Republic of China, and that they had also received 785 reports of serious injuries associated with the drug’s use.[6] According to The New York Times, "problems with heparin reported to the agency include difficulty breathing, nausea, vomiting, excessive sweating and rapidly falling blood pressure that in some cases led to life-threatening shock."[4]

>>>>>>>>>> (more)

Reply to this post

Back to top Alert abuse Link here Permalink


Response to keithbvadu2 (Reply #1)

Wed Jul 25, 2018, 10:10 PM

2. My mother almost died back then from one of those heparin batches

Reply to this post

Back to top Alert abuse Link here Permalink

Reply to this thread